# SDR ASOA201001170

- Difficulty date: August 11, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 16,324 hours, 14,816 cycles
- Engine: Ge CF34*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS AN AREA OF LIGHT SURFACE CORROSION ON AFT FACE OF FS 349 JUST LT OF 6 O'CLOCK POSITION INTERNALLY.   UPON ASSESSING THE DAMAGE, FOUND THE CORROSION ON AFT FACE OF FS 349.00 BOTTOM FRAME SECTION TO BE BEYOND ALLOWABLE LIMITS IAW SRM 53-00-00, FIG 102 (SHEET 2). INSTALLED NEW SERVICEABLE FRAME SECTION AT FS 349 IAW SRM 51-42-06, 51-40-11, 51-42-21, 51-42-13, 51-25-00, AND 51-23-00.  PAINTED EXTERIOR ROW OF RIVETS AT FS349 IAW SRM 51-25-01.
